# SDR 04FDEA00692

- Difficulty date: March 22, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727-200
- Aircraft serial: 22349
- Aircraft time: 38,584 hours, 26,759 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD N00237 FOUND SKIN CORRODED BS 585-596 LBL 5 WL 148.  REMOVED CORROSION ON SKIN BS 583 - 596 LBL 5 OF A AREA 17 X 2 INCHES WITH BLEND OUT LOWEST MEASUREMENT .042 OF ORIGINAL .098.  FOUND OUT OF LIMITS IAW SRM 53-10-1.  INSTALLED REPAIR DOUBLER IAW 53-30-3 FIG 3.
